MathSciNet Relay Station
MathSciNet bibliographic data
MR1827775 93D15 (93C85)
Jiang, Zhong-Ping Robust exponential regulation of nonholonomic systems with uncertainties. Automatica J. IFAC 36 (2000), no. 2, 189–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement